Alert archive / North Dakota / Freeze Warnings in 2017

Freeze Warning 2, NWS Grand Forks, ND

October 8, 20178 counties in North Dakota

NWS Grand Forks, ND issued this freeze warning at Oct 8, 2017, 3:23 PM CDT for 8 counties in North Dakota. It took effect at Oct 9, 2017, 2:00 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 8, 2017, 3:23 PM CDT (20:23 UTC)
In effect from
Oct 9, 2017, 2:00 AM CDT
Expired
Oct 9, 2017, 9:00 AM CDT
In force
7 hr
Issued by
NWS Grand Forks, ND

Counties Benson County, ND, Cavalier County, ND, Eddy County, ND, Griggs County, ND, Nelson County, ND, Ramsey County, ND, Towner County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 119 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 8.4 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2017-10-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2017-10-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -135 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1687 m above ground
0-6 km bulk shear
89 kt
0-1 km storm-relative helicity
-135 m²/s²
0-3 km storm-relative helicity
-113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

371 
WWUS73 KFGF 082023
NPWFGF

URGENT - WEATHER MESSAGE
National Weather Service Grand Forks ND
323 PM CDT Sun Oct 8 2017

NDZ006-007-014-015-024-026-028-054-091400-
/O.NEW.KFGF.FZ.W.0002.171009T0700Z-171009T1400Z/
Towner-Cavalier-Benson-Ramsey-Eddy-Nelson-Griggs-
Western Walsh County-
Including the cities of Cando, Langdon, Fort Totten, Maddock, 
Leeds, Minnewaukan, Devils Lake, New Rockford, Lakota, Mcville, 
Aneta, Tolna, Cooperstown, Edinburg, Adams, and Lankin
323 PM CDT Sun Oct 8 2017

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CDT MONDAY...

The National Weather Service in Grand Forks has issued a Freeze
Warning...which is in effect from 2 AM to 9 AM CDT Monday.

* TEMPERATURES...In the upper 20s to around 32. 

* IMPACTS...Crops and sensitive vegetation will be killed if
  protective measures are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

MNZ001>009-013>017-022>024-027>032-040-NDZ008-016-027-029-030-038-
039-049-052-053-101400-
/O.NEW.KFGF.FR.Y.0006.171009T0700Z-171009T1400Z/
/O.NEW.KFGF.FZ.A.0001.171010T0300Z-171010T1400Z/
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Pembina-
Eastern Walsh County-Grand Forks-Steele-Traill-Barnes-Cass-Ransom-
Sargent-Richland-
Including the cities of Crookston, East Grand Forks, Ada, 
Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, 
Roseau, Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, 
Newfolden, Middle River, Grygla, Red Lake, Redby, Ponemah, 
Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, 
Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, 
Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, 
Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, 
Detroit Lakes, Wolf Lake, Breckenridge, Fergus Falls, Perham, 
New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, 
Menahga, Elbow Lake, Hoffman, Ashby, Herman, Barrett, Cavalier, 
Walhalla, Drayton, Pembina, Neche, St. Thomas, Grafton, 
Park River, Grand Forks, Finley, Hope, Mayville, Hillsboro, 
Hatton, Portland, Valley City, Fargo, Lisbon, Enderlin, Gwinner, 
Milnor, Forman, Rutland, and Wahpeton
323 PM CDT Sun Oct 8 2017

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM CDT MONDAY...
...FREEZE WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY
MORNING...

The National Weather Service in Grand Forks has issued a Frost
Advisory...which is in effect from 2 AM to 9 AM CDT Monday. a
Freeze Watch has also been issued. This Freeze Watch is in effect
from Monday evening through Tuesday morning.

* TEMPERATURES...In the lower to mid 30s early Monday. Dropping
  well below freezing on Tuesday morning.

* IMPACTS...Expect some damage to sensitive vegetation Monday
  morning. Widespread killing of crops and sensitive vegetation 
  early on Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

A Freeze Watch means sub-freezing temperatures are possible.
These conditions could kill crops and other sensitive vegetation.

&&

$$

Gust
3 follow-up statements
657 
WWUS73 KFGF 090008
NPWFGF

URGENT - WEATHER MESSAGE
National Weather Service Grand Forks ND
708 PM CDT Sun Oct 8 2017

MNZ003-024-027>032-040-NDZ039-049-052-053-101400-
/O.CAN.KFGF.FR.Y.0006.171009T0700Z-171009T1400Z/
/O.CON.KFGF.FZ.A.0001.171010T0300Z-171010T1400Z/
Clay-Hubbard-West Becker-East Becker-Wilkin-West Otter Tail-
East Otter Tail-Wadena-Grant-Cass-Ransom-Sargent-Richland-
Including the cities of Moorhead, Park Rapids, Detroit Lakes, 
Wolf Lake, Breckenridge, Fergus Falls, Perham, New York Mills, 
Parkers Prairie, Henning, Battle Lake, Wadena, Menahga, 
Elbow Lake, Hoffman, Ashby, Herman, Barrett, Fargo, Lisbon, 
Enderlin, Gwinner, Milnor, Forman, Rutland, and Wahpeton
708 PM CDT Sun Oct 8 2017

...FREEZE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY MORNING...
...FROST ADVISORY IS CANCELLED...

The National Weather Service in Grand Forks has cancelled the
Frost Advisory.

* TEMPERATURES...lows tonight will be in the upper 30s to low 40s,
  which is a tad warmer than previously thought. Thus the frost
  advisory was cancelled. However Monday night through Tuesday
  morning will likely see temperatures dropping below freezing.

* IMPACTS...any remaining sensitive plants or crops may be damaged
  by the temperatures early Tuesday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Watch means sub-freezing temperatures are possible.
These conditions could kill crops and other sensitive vegetation.

&&

$$

NDZ006-007-014-015-024-026-028-054-091400-
/O.CON.KFGF.FZ.W.0002.171009T0700Z-171009T1400Z/
Towner-Cavalier-Benson-Ramsey-Eddy-Nelson-Griggs-
Western Walsh County-
Including the cities of Cando, Langdon, Fort Totten, Maddock, 
Leeds, Minnewaukan, Devils Lake, New Rockford, Lakota, Mcville, 
Aneta, Tolna, Cooperstown, Edinburg, Adams, and Lankin
708 PM CDT Sun Oct 8 2017

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT
MONDAY...

* TEMPERATURES...In the upper 20s to around 32.

* IMPACTS...Crops and sensitive vegetation will be killed if
  protective measures are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

MNZ001-002-004>009-013>017-022-023-NDZ008-016-027-029-030-038-
101400-
/O.CON.KFGF.FR.Y.0006.171009T0700Z-171009T1400Z/
/O.CON.KFGF.FZ.A.0001.171010T0300Z-171010T1400Z/
West Polk-Norman-Kittson-Roseau-Lake Of The Woods-West Marshall-
East Marshall-North Beltrami-Pennington-Red Lake-East Polk-
North Clearwater-South Beltrami-Mahnomen-South Clearwater-Pembina-
Eastern Walsh County-Grand Forks-Steele-Traill-Barnes-
Including the cities of Crookston, East Grand Forks, Ada, 
Twin Valley, Halstad, Hallock, Karlstad, Lancaster, Roseau, 
Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, Newfolden,
Middle River, Grygla, Red Lake, Redby, Ponemah, 
Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, 
Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, 
Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, 
Lower Rice Lake, Roy Lake, Upper Rice Lake, Cavalier, Walhalla, 
Drayton, Pembina, Neche, St. Thomas, Grafton, Park River, 
Grand Forks, Finley, Hope, Mayville, Hillsboro, Hatton, Portland,
and Valley City
708 PM CDT Sun Oct 8 2017

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT
MONDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY MORNING...

* TEMPERATURES...In the lower to mid 30s early Monday. Dropping
  well below freezing on Tuesday morning.

* IMPACTS...Expect some damage to sensitive vegetation Monday
  morning. Widespread killing of crops and sensitive vegetation 
  early on Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

A Freeze Watch means sub-freezing temperatures are possible.
These conditions could kill crops and other sensitive vegetation.

&&

$$

dtr
012 
WWUS73 KFGF 090801
NPWFGF

URGENT - WEATHER MESSAGE
National Weather Service Grand Forks ND
301 AM CDT Mon Oct 9 2017

MNZ001-002-004>009-013>017-022-023-NDZ008-016-027-029-030-038-
101400-
/O.UPG.KFGF.FZ.A.0001.171010T0300Z-171010T1400Z/
/O.NEW.KFGF.FZ.W.0003.171010T0300Z-171010T1400Z/
/O.CON.KFGF.FR.Y.0006.000000T0000Z-171009T1400Z/
West Polk-Norman-Kittson-Roseau-Lake Of The Woods-West Marshall-
East Marshall-North Beltrami-Pennington-Red Lake-East Polk-
North Clearwater-South Beltrami-Mahnomen-South Clearwater-Pembina-
Eastern Walsh County-Grand Forks-Steele-Traill-Barnes-
Including the cities of Crookston, East Grand Forks, Ada, 
Twin Valley, Halstad, Hallock, Karlstad, Lancaster, Roseau, 
Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, Newfolden,
Middle River, Grygla, Red Lake, Redby, Ponemah, 
Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, 
Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, 
Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, 
Lower Rice Lake, Roy Lake, Upper Rice Lake, Cavalier, Walhalla, 
Drayton, Pembina, Neche, St. Thomas, Grafton, Park River, 
Grand Forks, Finley, Hope, Mayville, Hillsboro, Hatton, Portland,
and Valley City
301 AM CDT Mon Oct 9 2017

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT
TUESDAY...

The National Weather Service in Grand Forks has issued a Freeze
Warning...which is in effect from 10 PM this evening to 9 AM CDT
Tuesday. The Freeze Watch is no longer in effect.

* TEMPERATURES...Falling into the mid 20s to 32.

* IMPACTS...Sensitive or unprotective vegetation will be damaged
  or killed.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

MNZ003-024-027>032-040-NDZ039-049-052-053-101400-
/O.UPG.KFGF.FZ.A.0001.171010T0300Z-171010T1400Z/
/O.NEW.KFGF.FZ.W.0003.171010T0300Z-171010T1400Z/
Clay-Hubbard-West Becker-East Becker-Wilkin-West Otter Tail-
East Otter Tail-Wadena-Grant-Cass-Ransom-Sargent-Richland-
Including the cities of Moorhead, Park Rapids, Detroit Lakes, 
Wolf Lake, Breckenridge, Fergus Falls, Perham, New York Mills, 
Parkers Prairie, Henning, Battle Lake, Wadena, Menahga, 
Elbow Lake, Hoffman, Ashby, Herman, Barrett, Fargo, Lisbon, 
Enderlin, Gwinner, Milnor, Forman, Rutland, and Wahpeton
301 AM CDT Mon Oct 9 2017

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT
TUESDAY...

The National Weather Service in Grand Forks has issued a Freeze
Warning...which is in effect from 10 PM this evening to 9 AM CDT
Tuesday. The Freeze Watch is no longer in effect.

* TEMPERATURES...Falling into the upper 20s to 32.

* IMPACTS...Sensitive or unprotective vegetation will be damaged
  or killed.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

NDZ006-007-014-015-024-026-028-054-091400-
/O.CON.KFGF.FZ.W.0002.000000T0000Z-171009T1400Z/
Towner-Cavalier-Benson-Ramsey-Eddy-Nelson-Griggs-
Western Walsh County-
Including the cities of Cando, Langdon, Fort Totten, Maddock, 
Leeds, Minnewaukan, Devils Lake, New Rockford, Lakota, Mcville, 
Aneta, Tolna, Cooperstown, Edinburg, Adams, and Lankin
301 AM CDT Mon Oct 9 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURES...28 to 32F.

* IMPACTS...Sensitive or unprotective vegetation will be damaged
  or killed.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

JK
662 
WWUS73 KFGF 091359
NPWFGF

URGENT - WEATHER MESSAGE
National Weather Service Grand Forks ND
859 AM CDT Mon Oct 9 2017

NDZ006-007-014-015-024-026-028-054-101400-
/O.EXP.KFGF.FZ.W.0002.000000T0000Z-171009T1400Z/
/O.EXA.KFGF.FZ.W.0003.171010T0300Z-171010T1400Z/
Towner-Cavalier-Benson-Ramsey-Eddy-Nelson-Griggs-
Western Walsh County-
Including the cities of Cando, Langdon, Fort Totten, Maddock, 
Leeds, Minnewaukan, Devils Lake, New Rockford, Lakota, Mcville, 
Aneta, Tolna, Cooperstown, Edinburg, Adams, and Lankin
859 AM CDT Mon Oct 9 2017

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT
TUESDAY...
...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING...

The National Weather Service in Grand Forks has issued a Freeze
Warning...which is in effect from 10 PM this evening to 9 AM CDT
Tuesday.

* TEMPERATURES...Falling into the mid 20s to lower 30s tonight.

* IMPACTS...Sensitive or unprotected vegetation will be damaged 
  or killed.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

MNZ001-002-004>009-013>017-022-023-NDZ008-016-027-029-030-038-
101400-
/O.EXP.KFGF.FR.Y.0006.000000T0000Z-171009T1400Z/
/O.CON.KFGF.FZ.W.0003.171010T0300Z-171010T1400Z/
West Polk-Norman-Kittson-Roseau-Lake Of The Woods-West Marshall-
East Marshall-North Beltrami-Pennington-Red Lake-East Polk-
North Clearwater-South Beltrami-Mahnomen-South Clearwater-Pembina-
Eastern Walsh County-Grand Forks-Steele-Traill-Barnes-
Including the cities of Crookston, East Grand Forks, Ada, 
Twin Valley, Halstad, Hallock, Karlstad, Lancaster, Roseau, 
Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, Newfolden,
Middle River, Grygla, Red Lake, Redby, Ponemah, 
Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, 
Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, 
Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, 
Lower Rice Lake, Roy Lake, Upper Rice Lake, Cavalier, Walhalla, 
Drayton, Pembina, Neche, St. Thomas, Grafton, Park River, 
Grand Forks, Finley, Hope, Mayville, Hillsboro, Hatton, Portland,
and Valley City
859 AM CDT Mon Oct 9 2017

...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM CDT TUESDAY...
...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING...

* TEMPERATURES...Falling into the mid 20s to lower 30s tonight.

* IMPACTS...Sensitive or unprotected vegetation will be damaged 
  or killed.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

MNZ003-024-027>032-040-NDZ039-049-052-053-101400-
/O.CON.KFGF.FZ.W.0003.171010T0300Z-171010T1400Z/
Clay-Hubbard-West Becker-East Becker-Wilkin-West Otter Tail-
East Otter Tail-Wadena-Grant-Cass-Ransom-Sargent-Richland-
Including the cities of Moorhead, Park Rapids, Detroit Lakes, 
Wolf Lake, Breckenridge, Fergus Falls, Perham, New York Mills, 
Parkers Prairie, Henning, Battle Lake, Wadena, Menahga, 
Elbow Lake, Hoffman, Ashby, Herman, Barrett, Fargo, Lisbon, 
Enderlin, Gwinner, Milnor, Forman, Rutland, and Wahpeton
859 AM CDT Mon Oct 9 2017

...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM CDT TUESDAY...

* TEMPERATURES...Falling into the mid 20s to lower 30s tonight.

* IMPACTS...Sensitive or unprotected vegetation will be damaged 
  or killed.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

Knutsvig

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this freeze warning went out at Oct 8, 3:12 PM CDT, 11 minutes earlier.

Area forecast discussion, Oct 8, 3:12 PM CDT, 11 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
312 PM CDT Sun Oct 8 2017

.SHORT TERM...(This evening through Monday)
Issued at 308 PM CDT Sun Oct 8 2017

In general... a broad H5 trof will anchor over the Northern
Plains for most of the early week period with generally dry air
aloft and a cool/dry surface high pressure dome sliding into the
area at the surface.

Gusty west-northwest winds will taper off this evening but
maintain a light northwest flow during the overnight. With fair
skies and lighter winds expected overnight radiational cooling
will help to promote areas of frost over most locales. Lightest
winds and overall colder advection will intrude from SK/MB into
northcentral ND and should produce a hard freeze over portions of
the Devils Lake Basin.

On Monday... a combination of cold air aloft and a cool surface
high pressure dome sliding into the area will keep daytime
temperatures in check. Even with mainly sunny skies... daytime
highs should struggle to rise into the mid 40s north and crack 50
degrees in the southern RRV.

.LONG TERM...(Monday night through Sunday)
Issued at 247 PM CDT Sun Oct 8 2017

Monday night and Tuesday... Winds should go light late Monday
evening as surface high pressure parks over the area. This will
help maximize radiational cooling across the area and help provide
our first widespread hard freeze for the Northern Plains region.
Tuesday will see the surface high edge to the southeast and allow
for a slightly warmer southerly return flow to develop.

Tuesday night and Wednesday... A building H5 shortwave ridge aloft
and increasing southerly flow at the surface will steadily warm
temperatures back up towards seasonal normals.

Wednesday night through Sunday...Quiet weather to continue for
the second half of the work week with southwest flow aloft.
Thursday should bring the warmest day of the week head of a cold
front associated with low pressure passing north of the region.
Models continue to be in good agreement with the main impacts with
this system remaining well north of our area. Surface high
pressure will then build in for Friday before models diverge on
precipitation chances for the weekend. High temperatures will be a
bit below seasonal norms (upper 40s and 50s) but depending on
timing of any precipitation (and where), there could be a few
snowflakes during the overnight hours.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1222 PM CDT Sun Oct 8 2017

Expect VFR conditions throughout the period... with FEW-SCT mid to
upper level clouds and gusty west-northwest boundary layer flow
this afternoon and again on Sunday from the forenoon through the
afternoon periods.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...Frost Advisory from 2 AM to 9 AM CDT Monday for NDZ008-016-027-
     029-030-038-039-049-052-053.

     Freeze Watch from Monday evening through Tuesday morning for
     NDZ008-016-027-029-030-038-039-049-052-053.

     Freeze Warning from 2 AM to 9 AM CDT Monday for NDZ006-007-014-
     015-024-026-028-054.

MN...Frost Advisory from 2 AM to 9 AM CDT Monday for MNZ001>009-
     013>017-022>024-027>032-040.

     Freeze Watch from Monday evening through Tuesday morning for
     MNZ001>009-013>017-022>024-027>032-040.

&&

SHORT TERM...Gust
LONG TERM...Gust/Lee
AVIATION...Gust
Hazardous weather outlook, Oct 8, 5:31 AM CDT, 9 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
531 AM CDT Sun Oct 8 2017

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-091200-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson-
Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-
Richland-Western Walsh County-
531 AM CDT Sun Oct 8 2017

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

Winds will be in the 10 to 20 mph range today with gusts to near
30mph. Areas of frost are possible tonight as temperatures fall
into the 30s.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The first widespread frost and freeze are possible Monday night
into early Tuesday morning, as a cooler airmass brings some of the
coldest morning lows so far this season.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

BP

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 3:23 PM CDTFrost AdvisoryFGFBarnes, Cass, Grand Forks, Pembina, Ransom, Richland and 4 more18 hr
Oct 8, 3:23 PM CDTFreeze WatchFGFBarnes, Cass, Grand Forks, Pembina, Ransom, Richland and 4 more12 hr

Nearby

Freeze Warnings in North Dakota, 2017Every freeze warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.